# SDR FDEA201311142773

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,685 hours, 16,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7105513
- Condition: Cracked
- Location: Bs 1651 L44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON SPLICE 44R CRACKED AT BS 1651.  LONGERON SPLICE FABRICATED IAW DWG AFA7105 REVISION H.  REMOVED AND REPLACED WITH NEW IAW SRM 51-33-01, REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118.
